# SDR IXXA20250718001

- Difficulty date: July 18, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 70,903 hours, 25,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 284N102020
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CABIN FLOOR SUPPORT BETWEEN STA. 480 AND STA. 500, B.L. 0 IS CRACKED AT SEVERAL NUTPLATES, LOCATED ABOVE E3 SHELVES IN MEC
